# SDR ASAA2018112127320

- Difficulty date: November 21, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 45,672 hours, 13,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750232
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FLOOR PNL ON INCOMING DEFECT FOUND CORR ON RT TRANSITIONAL PNL AT SCREW HOLES FROM STA 727 TO 767. GROUNDED - YES. REMOVED CORR FROM RT TRANSITION PNL STA 727 TO 767, FOUND TO BE OUT OF LIMITS DUE TO 100% MATERIAL LOSS IAW SRM 53 00 53 1A 2, REPAIRED RT TRANSITION PNL IAW SRM 53 00 53 2R 5 REPAIR 5 W 1.50 O .040 R 0.00 L 35.00 D .040.
